# SDR ASAA9740017

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 652999413
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - FLT 571 - AFTER ARRIVAL, CREW REPORTED THAT THE L1 DOOR HANDLE WAS DIFFICULT TO CLOSE TO THE LOCKED POSITION.  ADJUSTED GUIDE ARM ASSEMBLY AND DOOR OPERATED NORMALLY.  (M)
